# SDR AALA2020013109015

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 72,403 hours, 9,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: R3 Door Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR EPAS INDICATOR LIGHT NOT FLASHING. MAINTENANCE REPLACED DOOR EPAS BATTERY PER AMM 52-11-20.
